MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD TEXIUM NEEDLE-FREE SYRINGE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD TEXIUM NEEDLE-FREE SYRINGE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MY8060
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd texium needle-free syringe was damaged.The following information was provided by the initial reporter: bd 50ml texium syringe my8060 broke off at bond, resulting in approx.50ml fluorouracil loss.Lot: 25017237 exp: 01-21-2028.
 
Additional Manufacturer Narrative
One sample of syringe my8060 was received for quality evaluation.The sample was connected to a sample bd smartsite and a fluid draw and push was conducted to determine if there was leakage between the texium and smartsite.There was leakage identified coming from between the texium and the bd smartsite.The customer complaint of leakage was confirmed.A trend has been identified, and actions have been initiated to investigate the issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review for model my8060 lot number 25017237 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD TEXIUM NEEDLE-FREE SYRINGE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23459095
Report Number9616066-2025-03355
Device Sequence Number9040122
Product Code FPA
UDI-Device Identifier10885403221699
UDI-Public(01)10885403221699(17)280121(10)25017237
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K071108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMY8060
Device Lot Number25017237
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown